# SDR REXA2021111600970

- Difficulty date: October 2, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: KBA690300177
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS485 TO FS581 HAS CORROSION ON MULTIPLE SPOTS. - REMOVED AND REPLACED SEAT TRACK AND FABBED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A19 AND CRJ 900 SRM 53-00-49-201-A01. WVAC EMP STAMP #774 MTC
